# SDR DHL2004741004

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW SURFACE CORROSION AT STA 740 APPROXIMATELY INTERCOSTAL AREA OUTBOARD FUEL SHROUD.  REMOVED SURFACE CORROSION APPROXIMATELY .001 INCH, WITHIN LIMITS.  TREATED AND PRIMED WITH ZINC CHROMATE IAW SRM 51-10-6.
